The article you requested is

Critical Overview: Adverse Cutaneous Reactions to Psychotropic Medications

J Clin Psychiatry 1999;60(10):714–725

Background: Adverse cutaneous reactions (ACRs) are common, potentially life-threatening or symptomatically and cosmetically unappealing side effects of psychotropic drugs.

Data Sources: A MEDLINE search of the literature was employed to cite the association of various psychotropic drugs with specific cutaneous reactions.

Data Synthesis: In addition to the common exanthematous eruption, we explore several serious reactions including erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, urticaria, angioedema, anaphylaxis, hypersensitivity syndrome, hypersensitivity vasculitis, erythroderma, and drug-induced lupus erythematosus. Other side effects such as alopecia, pigmentary disorders, photosensitivity, lichenoid lesions, fixed drug eruptions, and psoriasiform, acneiform, and seborrheic eruptions are discussed. Attention is paid to the morphology and distribution, systemic findings, diagnosis, and treatment of these conditions.

Conclusion: Awareness of ACRs will allow psychiatrists to deter their continuation or recurrence, educate patients who have them, and diagnose serious instances of them.